Affordable Access

Publisher Website

Orbits of Hurwitz action for coverings of a sphere with two special fibers

Authors
Journal
Indagationes Mathematicae
0019-3577
Publisher
Elsevier
Publication Date
Volume
7
Issue
4
Identifiers
DOI: 10.1016/s0019-3577(97)89139-2

Abstract

Abstract We consider finite, orientable, connected, branched coverings of a 2-sphere which have at most two nonsimple critical values. We prove that the equivalence class of a covering, up to a fiber preserving homeomorphism, is determined by its genus, the degree, the monodromy group and the branching data of the nonsimple critical values.

There are no comments yet on this publication. Be the first to share your thoughts.